# SDR CAL951093

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1130
- Part time: 65,794 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AT STATION 1130 FRAME DURING INSPECTION ON RIGHT FUSELAGE WALL.  THE CORROSION EXTENDED ABOVE AND BELOW FLOOR LEVEL.  THE CORRODED SECTION WAS REMOVED.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-10-6, 51-10-2, AND 53-10-4.  (M)
